Works (1)

Updated: July 5th, 2023 15:53

2008 journal article

Lacunae based stabilization of PMLs

Journal of Computational Physics, 227(15), 7322–7345.

By: H. Qasimov n & S. Tsynkov n

author keywords: perfectly matched layer (PML); long-time stability; weak well-posedness; wave propagation; hyperbolicity; the Huygens' principle; Lacunae; Maxwell's equations; artificial boundary conditions (ABCs); numerical solution
TL;DR: This work proposes a modification that stabilizes any PML applied to a hyperbolic partial differential equation/system that satisfies the Huygens' principle and allows us to establish a temporally uniform error bound for arbitrarily long-time intervals. (via Semantic Scholar)
Sources: Web Of Science, NC State University Libraries, ORCID, Crossref
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.